Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis

Finkelshtein D, Kondratiev Y, Lytvynov E, Oliveira MJ, Streit L (2019)
Journal of Mathematical Analysis and Applications 479(1): 162-184.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ; ; ;
Abstract / Bemerkung
For certain Sheffer sequences (s(n))(n=0)(infinity) on C, Grabiner (1988) proved that, for each ( )alpha is an element of [0, 1), the corresponding Sheffer operator z(n) bar right arrow s(n)(z) extends to a linear self-homeomorphism of epsilon(alpha)(min)(C), the Frechet topological space of entire functions of order at most alpha and minimal type (when the order is equal to alpha > 0). In particular, every function f is an element of epsilon(alpha)(min) (C) admits a unique decomposition f (z) =Sigma(infinity)(n=0) CnSn(z), and the series converges in the topology of epsilon(alpha)(min) (C). Within the context of a complex nuclear space Phi and its dual space Phi', in this work we generalize Grabiner's result to the case of Sheffer operators corresponding to Sheffer sequences on Phi'. In particular, for Phi = Phi' = C-n with n >= 2, we obtain the multivariate extension of Grabiner's theorem. Furthermore, for an Appell sequence on a general co-nuclear space Phi', we find a sufficient condition for the corresponding Sheffer operator to extend to a linear self-homeomorphism of epsilon(alpha)(min) (Phi') when alpha > 1. The latter result is new even in the one-dimensional case. (C) 2019 Elsevier Inc. All rights reserved.
Stichworte
Infinite dimensional holomorphy; Nuclear and co-nuclear spaces; Sequence; of polynomials of binomial type; Sheffer operator; Sheffer sequence; Spaces of entire functions
Erscheinungsjahr
2019
Zeitschriftentitel
Journal of Mathematical Analysis and Applications
Band
479
Ausgabe
1
Seite(n)
162-184
ISSN
0022-247X
eISSN
1096-0813
Page URI
https://pub.uni-bielefeld.de/record/2937102

Zitieren

Finkelshtein D, Kondratiev Y, Lytvynov E, Oliveira MJ, Streit L. Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis. Journal of Mathematical Analysis and Applications. 2019;479(1):162-184.
Finkelshtein, D., Kondratiev, Y., Lytvynov, E., Oliveira, M. J., & Streit, L. (2019). Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis. Journal of Mathematical Analysis and Applications, 479(1), 162-184. doi:10.1016/j.jmaa.2019.06.021
Finkelshtein, D., Kondratiev, Y., Lytvynov, E., Oliveira, M. J., and Streit, L. (2019). Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis. Journal of Mathematical Analysis and Applications 479, 162-184.
Finkelshtein, D., et al., 2019. Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis. Journal of Mathematical Analysis and Applications, 479(1), p 162-184.
D. Finkelshtein, et al., “Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis”, Journal of Mathematical Analysis and Applications, vol. 479, 2019, pp. 162-184.
Finkelshtein, D., Kondratiev, Y., Lytvynov, E., Oliveira, M.J., Streit, L.: Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis. Journal of Mathematical Analysis and Applications. 479, 162-184 (2019).
Finkelshtein, Dmitri, Kondratiev, Yuri, Lytvynov, Eugene, Oliveira, Maria Joao, and Streit, Ludwig. “Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis”. Journal of Mathematical Analysis and Applications 479.1 (2019): 162-184.